# SDR SIMA2020031614002

- Difficulty date: March 14, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N823AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145582
- Aircraft time: 37,395 hours, 32,663 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCP EMERG LIGHT PB STICKING.-C/A-FOUND CONNECTORS J8905 AND J8906 LOOSE ON CONTROL MODULE. TIGHTENED BOTH CONNECTORS IAW EMB SWPM 20-50-00. OPC GOOD IAW ENVOY W/C 33-700-17
